MathSciNet Relay Station
MathSciNet bibliographic data
MR470499 (57 #10252a) 35L30 (14F25 35E15 58G15)
Atiyah, M. F.; Bott, R.; Gȧrding, L. Lacunas for hyperbolic differential operators with constant coefficients. I. Acta Math. 124 (1970), 109–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement